# SDR UALA2013061404140

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON F/O WALKAROUND FOUND DENT IN FUSELAGE FWD RT SIDE APPROX 4 FT AFT OF NOSE NR. DENT IS SMOOTH AND CRACK FREE, WITHIN LIMITS IAW SRM. OK AS IS. INSTALLED YELLOW DOT. DUPLICATE DEFECT REF CF9052.  DENT MARKED IAW GMM06-35-05 AND ECRA 2060-01042 ON CF9052.
